Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 657935, 7 pages
http://dx.doi.org/10.1155/2011/657935
Research Article

A Sharp Double Inequality between Harmonic and Identric Means

1Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou 310012, China

Received 31 May 2011; Accepted 6 August 2011

Academic Editor: Ondล™ej Doลกlรฝ

Copyright ยฉ 2011 Yu-Ming Chu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. M. Chu and B. Y. Long, โ€œSharp inequalities between means,โ€ Mathematical Inequalities and Applications, vol. 14, no. 3, pp. 647โ€“655, 2011. View at Google Scholar
  2. Y.-M. Chu, S.-S. Wang, and C. Zong, โ€œOptimal lower power mean bound for the convex combination of harmonic and logarithmic means,โ€ Abstract and Applied Analysis, vol. 2011, Article ID 520648, 9 pages, 2011. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  3. M.-K. Wang, Y.-M. Chu, and Y.-F. Qiu, โ€œSome comparison inequalities for generalized Muirhead and identric means,โ€ Journal of Inequalities and Applications, vol. 2010, Article ID 295620, 10 pages, 2010. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  4. Y.-M. Chu and B.-Y. Long, โ€œBest possible inequalities between generalized logarithmic mean and classical means,โ€ Abstract and Applied Analysis, vol. 2010, Article ID 303286, 13 pages, 2010. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  5. Y.-M. Chu and W.-F. Xia, โ€œInequalities for generalized logarithmic means,โ€ Journal of Inequalities and Applications, vol. 2009, Article ID 763252, 7 pages, 2009. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  6. H. Alzer, โ€œA harmonic mean inequality for the gamma function,โ€ Journal of Computational and Applied Mathematics, vol. 87, no. 2, pp. 195โ€“198, 1997. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  7. H. Alzer, โ€œAn inequality for arithmetic and harmonic means,โ€ Aequationes Mathematicae, vol. 46, no. 3, pp. 257โ€“263, 1993. View at Google Scholar ยท View at Zentralblatt MATH
  8. H. Alzer, โ€œInequalities for arithmetic, geometric and harmonic means,โ€ The Bulletin of the London Mathematical Society, vol. 22, no. 4, pp. 362โ€“366, 1990. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  9. H. Alzer, โ€œUngleichungen fรผr Mittelwerte,โ€ Archiv der Mathematik, vol. 47, no. 5, pp. 422โ€“426, 1986. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  10. J. Sรกndor, โ€œTwo inequalities for means,โ€ International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 3, pp. 621โ€“623, 1995. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  11. J. Sรกndor, โ€œOn refinements of certain inequalities for means,โ€ Archivum Mathematicum, vol. 31, no. 4, pp. 279โ€“282, 1995. View at Google Scholar ยท View at Zentralblatt MATH
  12. J. Sรกndor, โ€œOn certain identities for means,โ€ Studia Universitatis BabeลŸ-Bolyai, Mathematica, vol. 38, no. 4, pp. 7โ€“14, 1993. View at Google Scholar ยท View at Zentralblatt MATH
  13. J. Sรกndor, โ€œA note on some inequalities for means,โ€ Archiv der Mathematik, vol. 56, no. 5, pp. 471โ€“473, 1991. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  14. J. Sรกndor, โ€œOn the identric and logarithmic means,โ€ Aequationes Mathematicae, vol. 40, no. 2-3, pp. 261โ€“270, 1990. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  15. P. R. Mercer, โ€œRefined arithmetic, geometric and harmonic mean inequalities,โ€ The Rocky Mountain Journal of Mathematics, vol. 33, no. 4, pp. 1459โ€“1464, 2003. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  16. M. K. Vamanamurthy and M. Vuorinen, โ€œInequalities for means,โ€ Journal of Mathematical Analysis and Applications, vol. 183, no. 1, pp. 155โ€“166, 1994. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  17. W. Gautschi, โ€œA harmonic mean inequality for the gamma function,โ€ SIAM Journal on Mathematical Analysis, vol. 5, pp. 278โ€“281, 1974. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  18. B.-Y. Long and Y.-M. Chu, โ€œOptimal power mean bounds for the weighted geometric mean of classical means,โ€ Journal of Inequalities and Applications, vol. 2010, Article ID 905679, 6 pages, 2010. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  19. Y.-M. Chu, Y.-F. Qiu, M.-K. Wang, and G.-D. Wang, โ€œThe optimal convex combination bounds of arithmetic and harmonic means for the Seiffert's mean,โ€ Journal of Inequalities and Applications, vol. 2010, Article ID 436457, 7 pages, 2010. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  20. H. Alzer, โ€œBestmรถgliche Abschรคtzungen fรผr spezielle Mittelwerte,โ€ Zbornik Radova Prirodno-Matematichkog Fakulteta, Serija za Matematiku, vol. 23, no. 1, pp. 331โ€“346, 1993. View at Google Scholar ยท View at Zentralblatt MATH
  21. H. Alzer and S.-L. Qiu, โ€œInequalities for means in two variables,โ€ Archiv der Mathematik, vol. 80, no. 2, pp. 201โ€“215, 2003. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH